| Model Number |
02.12.0003L |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
10/17/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 09 november 2022.Lot 1907901: 90 items manufactured and released on 19-nov-2019.Expiration date: 2024-11-09.No anomalies found related to the problem.To date, 85 items of the same lot have been sold without any similar reported event during the period of review.Additional component involved: gmk-sphere 02.12.0311fl tibial insert fixed sphere flex size 3/11 mm l (k140826) lot 187213: 59 items manufactured and released on 20-dec-2018.Expiration date: 2023-12-09.No anomalies found related to the problem.To date, 52 items of the same lot have been sold without any similar reported event during the period of review.
Event or Problem Description
At about 2 years after the surgery, the patient came in reporting pain due to a knee luxation and the cause is unknown.The surgeon revised all components to gmk revision.The surgery was completed successfully.